| Model Number |
2088TC/100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.
Event or Problem Description
Related manufacturer reference number: 2017865-2024-70541.It was reported that the patient presented to the emergency room with a pocket infection and erosion.The right atrial (ra) lead and right ventricular (rv) lead were visible from the opened incision site of the implanted device pocket.The entire system, including the pacemaker, ra lead, and rv lead, was explanted.The patient was given antibiotics to treat the infection.The patient remained in stable condition.